Alert archive / South Carolina / Beach Hazards Statements in 2019
Beach Hazards Statement 10, NWS Wilmington, NC
NWS Wilmington, NC issued this beach hazards statement at May 4, 2019, 8:37 PM EDT for Georgetown County, Horry County, South Carolina; New Hanover County, Pender County, North Carolina. It took effect at May 5, 2019, 6:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2019, 8:37 PM EDT (00:37 UTC)
- In effect from
- May 5, 2019, 6:00 AM EDT
- Expired
- May 5, 2019, 9:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Wilmington, NC
Counties New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC
The radar
The Wilmington radar (KLTX), 7 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 859 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
710
WHUS42 KILM 050037
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
837 PM EDT Sat May 4 2019
NCZ107-050400-
/O.CON.KILM.CF.Y.0039.190505T0100Z-190505T0400Z/
Inland New Hanover-
837 PM EDT Sat May 4 2019
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
* LOCATIONS...Inland New Hanover.
* TIMING...Until midnight EDT tonight.
* COASTAL FLOOD IMPACTS...Minor flooding on USS North Carolina
Road and on Water Street in Downtown Wilmington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington - Flood Stage 5.5 FT
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
04/10 PM 5.6 0.9 0.8 1 Minor
05/11 AM 4.9 0.2 0.7 1 None
05/11 PM 5.6 0.9 0.7 1 Minor
06/11 AM 4.9 0.2 0.8 1 None
06/11 PM 5.9 1.2 0.9 1 Minor
07/12 PM 4.8 0.1 0.7 1 None
&&
$$
NCZ106-108-SCZ054-056-051200-
/O.NEW.KILM.BH.S.0010.190505T1000Z-190506T0100Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
837 PM EDT Sat May 4 2019
...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT SUNDAY THROUGH
SUNDAY EVENING...
The National Weather Service in Wilmington has issued a Beach
Hazards Statement, which is in effect from 6 AM EDT Sunday
through Sunday evening.
* LOCATIONS...In South Carolina, Coastal Horry and Coastal
Georgetown. In North Carolina, Coastal Pender and Coastal New
Hanover.
* TIMING...From 6 AM EDT Sunday through Sunday evening.
* SURF ZONE IMPACTS...A strong south to north longshore current
will develop at east-facing beaches today with winds along the
coast 10-20 miles per hour with gusts up to 25 miles per hour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Beach Hazards Statement is issued when threats such as rip
currents, longshore currents, and other hazards create life-
threatening conditions in the surf zone. Caution should be used
when in or near the water.
&&
$$
213 follow-up statements
575 WHUS42 KILM 050837 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 437 AM EDT Sun May 5 2019 NCZ106-108-SCZ054-056-060000- /O.CON.KILM.BH.S.0010.190505T1000Z-190506T0100Z/ Coastal Pender-Coastal New Hanover-Coastal Horry- Coastal Georgetown- 437 AM EDT Sun May 5 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * LOCATIONS...In South Carolina, Coastal Horry and Coastal Georgetown. In North Carolina, Coastal Pender and Coastal New Hanover. * TIMING...Through this evening. * SURF ZONE IMPACTS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents, longshore currents, and other hazards create life- threatening conditions in the surf zone. Caution should be used when in or near the water. && $$ 43
152 WHUS42 KILM 050954 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 554 AM EDT Sun May 5 2019 NCZ106-108-SCZ054-056-060000- /O.CON.KILM.BH.S.0010.190505T1000Z-190506T0100Z/ Coastal Pender-Coastal New Hanover-Coastal Horry- Coastal Georgetown- 554 AM EDT Sun May 5 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * LOCATIONS...In South Carolina, Coastal Horry and Coastal Georgetown. In North Carolina, Coastal Pender and Coastal New Hanover. * TIMING...Through this evening. * SURF ZONE IMPACTS...A strong longshore current from south to north today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents, longshore currents, and other hazards create life- threatening conditions in the surf zone. Caution should be used when in or near the water. && $$
327
WHUS42 KILM 051917
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
317 PM EDT Sun May 5 2019
NCZ107-060330-
/O.NEW.KILM.CF.Y.0040.190506T0100Z-190506T0400Z/
Inland New Hanover-
317 PM EDT Sun May 5 2019
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT ALONG THE CAPE FEAR RIVER...
The National Weather Service in Wilmington has issued a Coastal
Flood Advisory, which is in effect from 9 PM this evening to
midnight EDT tonight.
* LOCATIONS...Low lying areas along the Cape Fear River in New
Hanover.
* TIMING...From 9 PM this evening to midnight EDT tonight.
* COASTAL FLOOD IMPACTS... North of the Cape Fear Memorial
Bridge...one spot on Battleship Road will be covered with water
about three inches deep. The westbound lane of USS North
Carolina Road will be covered with water up to six inches deep.
In downtown Wilmington...about a block of Water Street just
south of Market Street will be covered with about three inches
of water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington - Flood Stage 5.5 FT
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
05/12 PM 4.7 -0.0 0.9 1 None
05/11 PM 5.7 1.0 0.7 1 Minor
06/11 AM 4.9 0.2 0.7 1 None
06/11 PM 5.9 1.2 0.9 1 Minor
07/12 PM 4.9 0.2 0.8 1 None
08/12 AM 5.7 1.0 0.7 1 Minor
&&
$$
NCZ106-108-SCZ054-056-060100-
/O.CON.KILM.BH.S.0010.000000T0000Z-190506T0100Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
317 PM EDT Sun May 5 2019
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
* LOCATIONS...In South Carolina, Coastal Horry and Coastal
Georgetown. In North Carolina, Coastal Pender and Coastal New
Hanover.
* TIMING...Until 9 PM EDT this evening.
* SURF ZONE IMPACTS...A strong longshore current from south
to north today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Beach Hazards Statement is issued when threats such as rip
currents, longshore currents, and other hazards create life-
threatening conditions in the surf zone. Caution should be used
when in or near the water.
&&
$$
9What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at May 4, 7:43 PM EDT, 54 minutes earlier.
Area forecast discussion, May 4, 7:43 PM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
743 PM EDT Sat May 4 2019
.SYNOPSIS...
A cold front will slowly approach the area tonight through
Sunday, finally sliding offshore Sunday night. High pressure
then builds in Monday through Wednesday, with another front
expected late next week.
&&
.NEAR TERM /THROUGH SUNDAY NIGHT/...
As of 3 PM Saturday...Tropical wave passed well east of the forecast
area this morning with low level southwest flow under deeper westerly
flow aloft. This has allowed for midday clearing and nice warming
after a cloudy start to the day. Diurnal instability coupled with a
bit of lingering moisture, mostly below 700 mb, has produced showers
and thunderstorms to the south and west. This will slowly move
toward the area as the weak subsidence on the backside of the wave
shifts northeast. Well developed sea breeze and Piedmont trough,
along with outflow, will be the triggers for the late afternoon and
evening convection. Convective complex in MS/AL will lift northeast
this evening and overnight. Trajectory would suggest bulk of the
activity sliding off to the northwest with a southern end refiring
along the Gulf coast late tonight. Should that happen, not sure much
if anything would move across the area overnight given the
propensity for eastern Gulf Coast convection to have a negative
impact on storms locally. Partly to mostly cloudy overnight given
the abundance of low level moisture and lingering convective debris
cloud. Clouds and southerly flow will keep lows well above climo
tonight, but rainfall overnight will be somewhat limited.
Showers and isolated thunderstorms will be around the area for much
of Sun although coverage will again be limited, especially in the
morning. Deep moisture will be present, with precipitable water
around 1.8 inches. MLCAPE around 1500 J/kg along with frontal
convergence as cold front arrives in the afternoon, suggest
convection will be most widespread from early afternoon into the
evening when the front finally pushes offshore. Additionally there
is at least some mid-level support as stretched shortwave helps
guide the front across the forecast area. Cannot rule out an
isolated strong or severe storm but at this point potential seems
rather low and SPC maintains only marginal risk across the area.
Temperatures will end up above climo with highs mostly in the mid
80s.
Cooler and drier air follows the front as high pressure builds over
the area. Winds quickly shift from northwest to north-northeast Sun
night. Low level moisture and mixing will keep lows above climo,
although temps will be about 10 degrees cooler than Sat night/Sun
morning lows.
&&
.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
As of 330 PM Saturday...Aforementioned cold front pushes
offshore on Monday as high pressure builds in from the NW. Most
guidance remains dry for the period, however the 12Z ECMWF has
some lingering moisture and a mid-level shortwave passing
through the area, so will retain 20% PoPs over southern areas.
Decreasing clouds through Monday night. High temps Monday in the
upr 70s to lwr 80s; low temps Monday night mainly lwr 60s.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 330 PM Saturday...Long term period will feature upper-
level ridging over the area, slowly deamplifying late in the
week as a trough approaches from the west.
Precip Chances: Dry Tuesday through Wednesday night with
subsidence and a dry airmass in place. Chances for shras/tstms
then increase Thursday through Saturday (30-40% chances) as a
frontal boundary approaches from the west and the ridge slowly
breaks down.
Temps: Slightly above climo each day...highs ranging through
the 80s with lows in the 60s.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
As of 00Z...Light rain across the area continues after scattered
thunderstorms crossed our inland counties this afternoon. This has
dropped CIGs at a few terminals that are experiencing leftover rain
showers. Overnight, expect CIGs to recover, but low T-Td depressions
could lead to the development of widespread stratus across the area,
especially along the coast between 06Z and sunrise. SW winds should
stay around 5-10 knots and keep fog from developing. Expect gusty
winds tomorrow ahead of a cold front that will push through the area
tomorrow evening. Thunderstorms are likely to develop tomorrow
afternoon ahead of the cold front with a few of the cells containing
strong wind gusts.
Extended Outlook...A cold front will move through this weekend,
bringing another round of convection Sunday and Sunday night. Patchy
MVFR early Monday; becoming predominantly VFR through the end of the
forecast period.
&&
.MARINE...
As of 3 PM Saturday...Southwest flow will persist through Sun
evening, gradually increasing overnight and during Sun as gradient
becomes more defined. Speeds on the high end of the 10 to 15 kt
range this afternoon and evening will increase to 15 to 20 kt late
tonight. There is potential for a brief period of speeds around 20
kt later Sun, just prior to passage of the cold front. At this point
it does not appear Small Craft Advisory headlines will be needed,
but a brief duration SCA may end up being issued with subsequent
packages if gradient ends up a bit tighter.
Increased southwest flow will build seas from 3 to 4 ft this
afternoon to a solid 4 ft Sun morning and 4 to 5 ft just prior to
the front passing Sun evening. Offshore flow behind the front
quickly shifts to northeast Sun night, but speeds remain 10 kt or
less into Mon, with the surge of cooler air delayed until later Mon.
Northeast flow on top of the the lingering southerly swell will make
seas somewhat bumpy late Sun night and early Mon morning.
Sub-Small Craft Advisory conditions expected next week with high
pressure over the waters. Onshore flow of ~10 kt Monday through
Wednesday, increases to 10-15 kt Thursday. Seas 2-3 ft each day.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...High Rip Current Risk until 9 PM EDT this evening for NCZ106-
108-110.
Coastal Flood Advisory until midnight EDT tonight for NCZ107.
MARINE...None.
&&
SYNOPSIS...MAS
NEAR TERM...III
SHORT TERM...MAS
LONG TERM...MAS
AVIATION...21
MARINE...III/MASHazardous weather outlook, May 4, 3:17 PM EDT, 5 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 317 PM EDT Sat May 4 2019 AMZ250-252-254-256-051930- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 317 PM EDT Sat May 4 2019 This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-051930- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro- Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown- Central Horry-Northern Horry- 317 PM EDT Sat May 4 2019 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-110-051930- Coastal Pender-Coastal New Hanover-Coastal Brunswick- 317 PM EDT Sat May 4 2019 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-051930- Inland New Hanover- 317 PM EDT Sat May 4 2019 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. High astronomical tides will likely result in coastal flooding Sunday night, Monday night and Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ054-056-051930- Coastal Horry-Coastal Georgetown- 317 PM EDT Sat May 4 2019 ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk of Rip Currents. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 4, 6:23 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
623 PM EDT SAT MAY 04 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND GST FLORENCE 34.19N 79.72W
05/04/2019 M55 MPH FLORENCE SC ASOS
&&
EVENT NUMBER ILM1900051
DCHSpecial weather statement, May 4, 6:30 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Wilmington NC
630 PM EDT Sat May 4 2019
NCZ087-SCZ024-042315-
Robeson NC-Dillon SC-
630 PM EDT Sat May 4 2019
...SPECIAL WEATHER STATEMENT...
At 630 PM EDT, Doppler radar was tracking a strong thunderstorm over
Latta, or near Dillon, moving northeast at 40 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Lumberton, Dillon, Pembroke, Fairmont, Maxton, Latta, Rowland, Lake
View, Boardman, Hamer, South Of The Border, Hestertown, Minturn,
Elrod, Raemon, Barnesville, Floydale, Kemper, Purvis and Prospect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
LAT...LON 3459 7884 3445 7892 3445 7895 3443 7897
3439 7897 3439 7900 3438 7901 3437 7901
3428 7932 3430 7938 3429 7943 3439 7956
3478 7932
TIME...MOT...LOC 2230Z 214DEG 35KT 3435 7942
21Local storm report, May 4, 6:35 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
635 PM EDT SAT MAY 04 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM NON-TSTM WND GST DARLINGTON CNTY 34.45N 79.88W
05/04/2019 M45 MPH DARLINGTON SC AWOS
&&
EVENT NUMBER ILM1900052
DCHSpecial weather statement, May 4, 6:40 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Wilmington NC
640 PM EDT Sat May 4 2019
SCZ017-042345-
Marlboro SC-
640 PM EDT Sat May 4 2019
...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN MARLBORO COUNTY UNTIL
745 PM EDT...
At 640 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chesterfield, or 10 miles northwest of Cheraw, moving northeast at 40
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Wallace.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
LAT...LON 3481 7974 3480 7972 3467 7986 3470 7987
3474 7989 3477 7993 3480 7994 3480 7993
3481 7993
TIME...MOT...LOC 2240Z 242DEG 36KT 3481 8001
21Special weather statement, May 4, 7:01 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Wilmington NC
701 PM EDT Sat May 4 2019
NCZ087-042345-
Robeson NC-
701 PM EDT Sat May 4 2019
...SPECIAL WEATHER STATEMENT...
At 701 PM EDT, Doppler radar was tracking a strong thunderstorm over
Maxton, or near Laurinburg, moving northeast at 30 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Red Springs, Maxton, St. Pauls, Wakulla, Rex, Prospect, Shannon,
Rennert and Lumber Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
LAT...LON 3481 7898 3462 7945 3463 7946 3477 7933
3482 7936 3484 7935 3483 7919 3492 7908
TIME...MOT...LOC 2301Z 229DEG 26KT 3473 7941
21Special weather statement, May 4, 7:52 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Wilmington NC
752 PM EDT Sat May 4 2019
NCZ096-050030-
Bladen NC-
752 PM EDT Sat May 4 2019
...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN BLADEN COUNTY UNTIL 830
PM EDT...
At 752 PM EDT, Doppler radar was tracking a strong thunderstorm over
White Oak, or 11 miles northwest of Elizabethtown, moving northeast
at 30 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
White Oak, Jerome, Ruskin, Duart, Ammon and Tar Heel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
LAT...LON 3484 7849 3466 7869 3469 7881 3473 7885
3485 7879 3485 7849
TIME...MOT...LOC 2352Z 211DEG 25KT 3476 7872
21The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 10:17 PM EDT | Special Weather Statement | ILM | Florence | 43 min |
| May 4, 10:58 PM EDT | Special Weather Statement | ILM | Dillon | 47 min |
| May 5, 4:31 AM EDT | Special Weather Statement | ILM | Dillon, Horry, Marion | 29 min |
| May 5, 3:26 AM EDT | Small Craft Advisory | ILM | 24 hr | |
| May 5, 5:00 AM EDT | Special Weather Statement | ILM | Brunswick, Columbus | 30 min |
| May 5, 5:30 AM EDT | Special Weather Statement | ILM | Bladen, Brunswick | 30 min |
| May 5, 6:01 AM EDT | Special Weather Statement | ILM | New Hanover, Pender | 29 min |
| May 5, 7:36 AM EDT | Special Weather Statement | ILM | Pender | 24 min |
| May 5, 3:17 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 9 hr |
| May 5, 6:22 PM EDT | Special Weather Statement | ILM | Bladen | 53 min |
Nearby
Beach Hazards Statements in South Carolina, 2019Beach Hazards Statements in North Carolina, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.